# SDR DALA2017102807823

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP IS OUT OF LIMITS, STA Y=927 BTW LONG 25L TO 25R AND STA Y=974, STA Y=994 BTW LONG 25L TO 29R AT AFT CARGO COMPARTMENT IN REF NRC 307 (C2). LEVEL CORROSION 2. FRAMES CLIPS WERE REPLACE PER SRM53-20-07-0I-3, 51-41-02-0G, AND 51-41-05-0G.
